MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ SP SYRINGE; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH¿ SP SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306545
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd posiflush¿ sp syringes were labeled as heparin syringes on the case.The following information was provided by the initial reporter: "wherever these are produced made the mistake, inside the cases labeled heparin are all saline flushes.The box that came in today¿s order cardboard was damaged a little and saw saline boxes inside of the cardboard labeled heparin.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary it was reported the cases labeled heparin are all saline flushes.To aid in the investigation, two photos were provided for evaluation by our quality team.The photos show a case box for heparin products labeled for saline products.This defect could occur if the incorrect case boxes were used while producing the saline products.A device history record review was completed for provided material number 306545, lot 3004288.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed.

Brand Name
BD POSIFLUSH¿ SP SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16943012
Report Number1911916-2023-00311
Device Sequence Number6850508
Product Code NGT
UDI-Device Identifier00382903065455
UDI-Public00382903065455
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number306545
Device Lot Number3004288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown